# SDR SWIA201743042

- Difficulty date: January 18, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 38,286 hours, 31,907 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR PANEL 832GR HAS CORROSION AROUND FASTNER HOLES.  REPLACED PANEL IAW SRM.
